# SDR NSVA9810281

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- Engine: Pwa PT6A65B
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 11891005041
- Condition: Failed
- Location: Rt Eng Cowl
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE COWLING CAME LOOSE IN FLIGHT.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  COWLING REMAINED ATTACHED TO THE NACELLE.  MAINTENANCE VISUALLY INSPECTED RT COWLING AND FOUND INBOARD COWLING LATCH FAILED.  MAINTENANCE REMOVED AND REPLACED THE COWLING LATCH ASSEMBLY.
